# SDR 2004FA0000758

- Difficulty date: August 27, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N9078G
- Make and model: Cessna 182N
- Aircraft serial: 18260618
- Engine: Cont O470*
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Part number: 07126167
- Condition: Cracked
- Location: Rt Rudder Stop
- Part time: 4,095 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD FOUND CRACKED DURING ANNUAL INSPECTION AT RT RUDDER STOP BOLT.  THIS BULKHEAD REQUIRES 1000 HR INSPECTIONS IAW AD72-07-09, WHICH WAS NOT DUE AT THIS TIME.  SUSPECT WIND DAMAGE FROM REPEATEDLY STRIKING STOP.  (SO05200410568)
